| Catalog Number |
1400450-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that this was a percutaneous coronary intervention procedure performed for the in-stent restenosis in the right coronary artery.After a guide wire crossed the lesion, there was resistance with the lesion during advancement of the nc trek neo rx 4.50 x 8 mm balloon dilatation catheter.The balloon ruptured at around 10 atmospheres during inflation.The balloon was removed and the rupture was noted in the proximal part of the balloon.It is considered that the balloon ruptured in the calcified part.The balloon was replaced and the procedure was completed.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.